Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On a generalized Dirichlet problem for plurisubharmonic functions and pseudo-convex domains. Characterization of Šilov boundaries


Author: H. J. Bremermann
Journal: Trans. Amer. Math. Soc. 91 (1959), 246-276
MSC: Primary 32.22
DOI: https://doi.org/10.1090/S0002-9947-1959-0136766-9
MathSciNet review: 0136766
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Arens and M. Singer, Generalized analytic functions, Trans. Amer. Math. Soc. to appear. MR 0094656 (20:1169)
  • [2] H. Behnke and K. Stein, Die Konvexität in der Funktionentheorie mehrerer Veränderlichen, Mitteilungen der Math. Gesellschaft in Hamburg, vol. 8 (1940) pp. 34-81. MR 0002617 (2:85d)
  • [3] -, Die Singularitäten der analytischen Funktionen mehrerer Veränderlichen, Nieuw Arch. Wisk. (1951) pp. 227-242. MR 0043915 (13:339b)
  • [4] S. Bergman, Functions of extended class in the theory of functions of several complex variables, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 523-547. MR 0025583 (10:30b)
  • [5] -, Kernel functions and extended classes in the theory of functions of complex variables, Colloque sur les fonctions de plusieur variables, Bruxèlles (1953) pp. 135-157. MR 0061684 (15:865c)
  • [6] -, On zero and pole surfaces of functions of two complex variables, Trans. Amer. Math. Soc. vol. 77 (1954) pp. 413-454. MR 0065653 (16:462a)
  • [7] -, Über eine in gewissen Bereichen mit Maximumfläche gültige Integraldarstellung der Funktionen zweier komplexer Variabler I, Math. Z. vol. 39 (1935) pp. 76-94. MR 1545489
  • [8] H. J. Bremermann, Die Charakterisierung von Regularitätsgebieten durch pseudokonvexe Funktionen, Schr. Math. Inst. Univ. Münster, no. 5 (1951). MR 0054735 (14:971b)
  • [9] -, Über die Äquivalenz der pseudokonvexen Gebiete und der Holomorphiegebiete im Raum von $ n$ komplexen Veränderlichen, Math. Ann. vol. 128 (1954) pp. 63-91. MR 0071088 (17:82a)
  • [10] -, Complex convexity, Trans. Amer. Math. Soc. vol. 82 (1956) pp. 17-51. MR 0079100 (18:28f)
  • [11] -, On the conjecture of the equivalence of the plurisubharmonic functions and the Hartogs functions, Math. Ann. vol. 131 (1956) pp. 76-86. MR 0077644 (17:1070h)
  • [12] -, Holomorphic functionals and complex convexity in Banach spaces, Pacific J. Math. vol. 7 (1957) pp. 811-831. MR 0088709 (19:567c)
  • [13] -, Construction of the envelopes of holomorphy of arbitrary domains, Revista Mat. Hispano-Americana vol. 17 (1957) pp. 1-26. MR 0090844 (19:880c)
  • [14] -, Die Charakterisierung Rungescher Gebiete durch plurisubharmonische Funktionen, Math. Ann. vol. 136 (1958) pp. 173-186. MR 0101921 (21:727)
  • [15] C. Carathéodory, On Dirichlet's Problem, Amer. J. Math. vol. 59 (1937) pp. 709-731, Reprinted in: Constantin Carathéodory, Gesammelte mathematische Schriften, vol. III. Munich, 1955.
  • [16] F. Korte, Die Randpunkte der Regularitätsbereiche, Math. Ann. vol. 111 (1935) pp. 119-136.
  • [17] O. D. Kellog, Foundations of potential theory, Berlin, 1929.
  • [18] K. de Leeuw, Functions on circular subsets of the space of $ n$ complex variables, Duke Math. J. vol. 24 (1957) pp. 415-431. MR 0094723 (20:1235)
  • [19] P. Lelong, Fonctions plurisousharmoniques; mesures de Radon associées. Application aux fonctions analytiques, Colloque sur les fonctions de plusieur variables, Bruxèlles, 1953, pp. 21-40. MR 0061682 (15:865a)
  • [20] H. Lewy, On the local character of the solutions of an atypical linear differential equation in three variables and a related theorem for regular functions of two complex variables, Ann. of Math. vol. 64 (1956) pp. 514-522. MR 0081952 (18:473b)
  • [21] L. H. Loomis, Abstract harmonic analysis, New York, 1953.
  • [22] D. B. Lowdenslager, Potential theory and a generalized Jensen-Nevanlinna formula for functions of several complex variables, J. Math. Mech. vol. 7 (1958) pp. 207-218. MR 0093596 (20:120)
  • [22a] -, Potential theory in bounded symmetrical homogeneous complex domains, Ann. Math. vol. 67 (1958) pp. 467-484. MR 0104074 (21:2836)
  • [23] H. Mirkil, The work of Šilov on commutative Banach algebras, mimeographed notes, University of Chicago.
  • [24] Martson Morse, Topological methods in the theory of functions of a complex variable, Princeton, 1947.
  • [25] R. Nevanlinna, Eindeutige analytische Funktionen, Berlin, 1953. MR 0057330 (15:208c)
  • [26] F. Norguet, Sur les domaines d'holomorphie des fonctions uniformes de plusieur variables complexes. (Passage du local au global), Bull. Soc. Math. France vol. 82 (1954) pp. 137-159. MR 0071087 (17:81c)
  • [27] K. Oka, Sur les fonctions analytiques de plusieur variables, IV, Domaines pseudo-convexes, Tôhoku Math. J. vol. 49 (1942) pp. 15-52. MR 0014470 (7:290a)
  • [28] -, Sur les fonctions analytiques de plusieur variables, IX, Domaines finis sans point critique interieur, Jap. J. Math. vol. 23 (1953) pp. 97-155. MR 0071089 (17:82b)
  • [29] O. Perron, Eine neue Behandlung der ersten Randwertaufgabe für $ \Delta u = 0$, Math. Z. vol. 18 (1923) pp. 42-54. MR 1544619
  • [30] G. B. Rizza, Dirichlet problem for $ n$-harmonic functions and related geometrical properties, Math. Ann. vol. 130 (1955) pp. 202-218. MR 0074881 (17:662b)
  • [31] F. Severi, Il problema di Dirichlet per le funzioni biarmoniche, Mem. Ace. Italia, vol. 2, no. 1 (1931).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.22

Retrieve articles in all journals with MSC: 32.22


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0136766-9
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society